全部文献期刊学位论文会议报纸专利标准年鉴图书|学者科研项目
中外文文献  中文文献  外文文献
作者:O. V. Ivanov , I. V. Orlovs’kyi
来源:[J].Ukrainian Mathematical Journal(IF 0.154), 2017, Vol.69 (1), pp.32-61Springer
摘要:We study nonlinear regression models with discrete time and errors of observations whose spectrum is singular. Sufficient conditions are established for the consistency, asymptotic uniqueness, and asymptotic normality of the M -estimates of unknown parameters.
作者:V. Ya. Danilov , O. E. Lavrova , O. M. Stanzhyts’kyi
来源:[J].Ukrainian Mathematical Journal(IF 0.154), 2017, Vol.69 (7), pp.1085-1106Springer
摘要:We introduce a concept of viscous solution of the Bellman equation on time scales and establish conditions for the existence and uniqueness of this solution.
作者:M. S. Dobushovs’kyi , M. M. Sheremeta
来源:[J].Ukrainian Mathematical Journal(IF 0.154), 2017, Vol.68 (11), pp.1694-1714Springer
摘要:We study the Laplace–Stieltjes integrals with an arbitrary abscissa of convergence. The lower and upper estimates for these integrals are established. The accumulated results are used to deduce the relationships between the growth of the integral and the maximum of the integ...
作者:M. M. Bokalo , O. V. Il’nyts’ka
来源:[J].Ukrainian Mathematical Journal(IF 0.154), 2017, Vol.68 (9), pp.1323-1339Springer
摘要:We study boundary-value problems with Dirichlet conditions for nonlinear parabolic equations with variable delay (i.e., delay is a function of time) and degeneration at the initial time. The existence and uniqueness of the classical solution of this problem are proved. The a prio...
作者:Sh. Sh. Yusubov
来源:[J].Ukrainian Mathematical Journal(IF 0.154), 2017, Vol.69 (1), pp.148-160Springer
摘要:We study the solvability of a nonlocal problem with integral conditions for a high-order hyperbolic equation with predominant mixed derivative. The posed problem is reduced to the integral equation and the existence of its solution is proved by the help of a priori estimates.
作者:É. H. Khalilov
来源:[J].Ukrainian Mathematical Journal(IF 0.154), 2017, Vol.69 (6), pp.955-969Springer
摘要:We present the substantiation of the collocation method for a system of surface integral equations of the boundary-value problem of conjugation for the Helmholtz equations. Moreover, we construct a sequence convergent to the exact solution of the boundary-value problem of conjuga...
作者:A. E. Patkowski
来源:[J].Ukrainian Mathematical Journal(IF 0.154), 2017, Vol.69 (2), pp.312-317Springer
摘要:We offer a more general Bailey pair than the pair obtained in [G. E. Andrews, Adv. Combin., Waterloo Workshop in Comput. Algebra (May 26–29, 2011) , Springer (2013), pp. 57–76] and [A. E. Patkowski, Discrete Math. , 310 , 961–965 (2010)] by two different methods.
作者:S. H. Rasouli , K. Fallah
来源:[J].Ukrainian Mathematical Journal(IF 0.154), 2017, Vol.69 (1), pp.111-125Springer
摘要:We consider a class of p ( x )-Laplacian equations involving nonnegative weight functions with nonlinear boundary conditions. Our technical approach is based on the Nehari manifold, which is similar to the fibering method proposed by Drabek and Pohozaev, together with the recent ...
作者:A. I. Ismoilov , A. O. Mamanazarov , A. K. Urinov
来源:[J].Ukrainian Mathematical Journal(IF 0.154), 2017, Vol.69 (1), pp.62-84Springer
摘要:The Euler–Poisson–Darboux equation is considered in the characteristic triangle and the Darboux problem is investigated. The solution of the problem is found by the Riemann method. The theorem on existence and uniqueness of the solution is proved.

我们正在为您处理中,这可能需要一些时间,请稍等。

资源合作:cnki.scholar@cnki.net, +86-10-82896619   意见反馈:scholar@cnki.net

×